MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FEM LT SZ 5 CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE PS FEM LT SZ 5 CEM; ATTUNE IMPLANT : KNEE FEMORAL
Catalog Number 150410105
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Muscular Rigidity (1968)
Date of Event 09/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical adverse events received for knee stiffness: device and procedure(relatedness).Device related: definitely.Procedure related: definitely.Date of event: 16 sep 2024.Date of implant: (b)(6) 2023.Date of revision: no information provided.Device location: left.Treatment/impact: physical therapy.Depuy synthes product used: component type: femoral component.Catalog number: 150410105.Lot number id: 3851774.Description: no information provided.Component type: tibial base component catalog number: 150680006 lot number id: 4022166 description: no information provided component type: tibial stem.Catalog number: 151310110.Lot number id: j8383w.Description: no information provided.Component type: tibial sleeve.Catalog number: 151111201.Lot number id: j94z36.Description: no information provided.Component type: tibial insert component: catalog number: 151650505.Lot number id: 3787761.Udi: (b)(4).Component type: cement: catalog number: 3003940002.Lot number id: ax42ak0b03.Description: no information provided.
 
Additional Manufacturer Narrative
Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Upon further review, it has been determined that this report (mrn has been submitted in error.Further updates will only be provided if additional information is received that changes the regulatory determination.

Brand Name
ATTUNE PS FEM LT SZ 5 CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20407068
Report Number1818910-2024-21146
Device Sequence Number17771785
Product Code JWH
UDI-Device Identifier10603295041627
UDI-Public(01)10603295041627(17)320630(10)3851774
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number150410105
Device Lot Number3851774
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/01/2024
Supplement Date Received by Manufacturer10/09/2024
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK BONE CEMENT 3003940002, AX42AK0B03.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale
Patient Weight79 KG